Research Repository

Browse by Author: Sherwell, D

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Dragomir, Nicoleta and Sherwell, D (2014) Sharp bounds for the Jensen divergence with applications. Miskolc Mathematical Notes, 15 (1). 63 - 85. ISSN 1787-2405

Kikianty, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Ndlovu, L and Sherwell, D (2014) Approximations of the jensen divergence. Applied Mathematics and Information Sciences, 8 (6). 2739 - 2750. ISSN 1935-0090